MFC Annual Meeting Feb 20-22nd 2015: Mental Health, Care and Rights -- Tentative Programme
Day One 20th February
Time Paper Chair/Presenter Notes
8:30 - 10:00 am Registration and Breakfast
10:00  - 11:00 am Introductions Srivats
11:00  - 11:15 am Tea
11:15 - 1:15 pm Keynote Session
Chairs Amar Jesani/Sunil Kaul
Keynote - Public health and Mental 'illness' - Bhargavi Bhargavi 30 min paper 30 min discussion
Keynote - Law, Mental Health and Human Rights - Amita Dhanda  Amita Dhanda 30 min paper 30 min discussion
1.15-2.00 pm Lunch
2:15 - 4:15 pm Philsosphies of survival Chair Bhargavi Brief comments
Akhilesh Healing as Archaeology of Self presented by authors 40 min paper and discussion each (inclusive)
Prateeksha Power to Label
Satyashree CSA and Mental Illness
4:15  - 4:30 pm Tea
4:30 - 6:15 pm Biomedical psychiatry in India Chair Kaaren Intro/KS Jacob's paper
Shubha Shrines and psychiatry Srivats (with comments on MGMH) 15 min each
Mira Shiva on drugs  Rajan Shukla
Discussion 1 hr
6:30 - 8:30 pm Annual General Meeting Chair Manisha & Srivats
8:45 pm Dinner
Day Two 21st February
9:00 - 11:15 am Community Mental Health Chair Jacob Intro/Tasneem's paper
Kaaren on CMH Sadhana Natu 15 min
The Ant's approach to CMH Jenny 15 min
Mani Kalliath on Basic Needs Sunil 15 min
1:15 short experiences and discussion
11:15 - 11:30 am Tea
11:30 - 1:00 pm Mental health of Youth Chair Mani
Sadhana Natu on youth suicides in colleges Jashodhara 15 min each
Gracy Andrew on youth and mental health Manisha
Discussion 1 hour
1:00 - 2:00 pm Lunch
2:00 - 3:45 pm Psychiatry and Society Chair Ravi Duggal
Medicalization of distress Veena 15 min each
Shyamala on alcoholism Srivats
Navadeep on pathologisation of LGBTQ Shubha
Kollannur on Disasters Jacob
Discussion 45 min
3:45 pm - 4:00 pm Tea
4:00  - 5:30 pm Policy and budgets
Chair Chair Prabir
Geeta on carers and policy Lalita 15 min each
Sudarshan Kottai on Policy Ravi Duggal
Ravi Duggal Budgets Mithun
Discussion 45 min
5:30 - 6:45 pm Legislation and ECT
Chair Chair Shubha
Shilpaa Anand on disability Bindhulakshmi
ECT Statement Lakshmi Kutty
Discussion 45 min
7:00 - 8:30 pm Film screenings, music, and more
Dinner
Day Three 22nd February
Note: Based on quorum and interest to be gauged in the AGM and the two theme days Visit to Bapu Trust (about 10 people have shown interest)
10:00 - 10:45 am Young Turks - how to include? Chair Manisha & Srivats
11:00 - 11:45 am MFC's public interventions  Chair Anant Phadke/Prabir
12:00 - 1:00 pm Reflections (Anant Phadke, Ashwin Patel and others) Chair Abhay Shukla/Ravi Duggal
1:00 PM Lunch
Disperse